The cohomological equation for partially hyperbolic diffeomorphisms
Cocycles over partially hyperbolic maps, Astérisque, no. 358 (2013), pp. 75-165.
The full text of recent articles is available to journal subscribers only. See the journal's website.
@incollection{AST_2013__358__75_0,
     author = {Wilkinson, Amie},
     title = {The cohomological equation for partially hyperbolic diffeomorphisms},
     booktitle = {Cocycles over partially hyperbolic maps},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {358},
     year = {2013},
     zbl = {1348.37054},
     mrnumber = {3203217},
     language = {en},
     url = {http://www.numdam.org/item/AST_2013__358__75_0/}
}
TY  - CHAP
AU  - Wilkinson, Amie
TI  - The cohomological equation for partially hyperbolic diffeomorphisms
BT  - Cocycles over partially hyperbolic maps
AU  - Collectif
T3  - Astérisque
PY  - 2013
DA  - 2013///
IS  - 358
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2013__358__75_0/
UR  - https://zbmath.org/?q=an%3A1348.37054
UR  - https://www.ams.org/mathscinet-getitem?mr=3203217
LA  - en
ID  - AST_2013__358__75_0
ER  - 
%0 Book Section
%A Wilkinson, Amie
%T The cohomological equation for partially hyperbolic diffeomorphisms
%B Cocycles over partially hyperbolic maps
%A Collectif
%S Astérisque
%D 2013
%N 358
%I Société mathématique de France
%G en
%F AST_2013__358__75_0
Wilkinson, Amie. The cohomological equation for partially hyperbolic diffeomorphisms, in Cocycles over partially hyperbolic maps, Astérisque, no. 358 (2013), pp. 75-165. http://www.numdam.org/item/AST_2013__358__75_0/

[1] A. Avila, J. Santamaria & M. Viana - "Cocycles over partially hyperbolic maps", this volume. | Numdam | Zbl

[2] A. Avila & M. Viana - "Extremal Lyapunov exponents of smooth cocycles", Informes de matemática 606 (2008), https://www.researchgate.net/publication/ 228797868_Extremal_Lyapunov_exponents_of_smooth_cocycles. | Zbl

[3] A. Avila, M. Viana & A. Wilkinson - "Absolute continuity, Lyapunov exponents and rigidity I: geodesic flows", preprint arXiv:1110.2365. | DOI | MR | Zbl

[4] C. Bonatti & M. Viana - "Lyapunov exponents with multiplicity 1 for deterministic products of matrices", Ergodic Theory Dynam. Systems 24 (2004), p. 1295-1330. | DOI | MR | Zbl

[5] M. I. Brin & J. B. Pesin - "Partially hyperbolic dynamical systems", Izv. Akad. Nauk SSSR Ser. Mat. 38 (1974), p. 170-212. | MR | Zbl

[6] K. Burns, C. Pugh & A. Wilkinson -"Stable ergodicity and Anosov flows", Topology 39 (2000), p. 149-159. | DOI | MR | Zbl

[7] K. Burns, F. Rodriguez Hertz, M. A. Rodriguez Hertz, A. Talitskaya & R. Ures - "Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center", Discrete Contin. Dyn. Syst. 22 (2008), p. 75-88. | DOI | MR | Zbl

[8] K. Burns & A. Wilkinson - "Stable ergodicity of skew products", Ann. Sci. École Norm. Sup. 32 (1999), p. 859-889. | DOI | EuDML | Numdam | MR | Zbl

[9] K. Burns & A. Wilkinson - "On the ergodicity of partially hyperbolic diffeomorphisms", to appear in Ann. of Math. | MR

[10] S. Campanato - "Proprietà di una famiglia di spazi funzionali", Ann. Scuola Norm. Sup. Pisa 18 (1964), p. 137-160. | EuDML | Numdam | MR | Zbl

[11] D. Damjanović & A. Katok - "Periodic cycle functionals and cocycle rigidity for certain partially hyperbolic 𝐑 k actions", Discrete Contin. Dyn. Syst. 13 (2005), p. 985-1005. | DOI | MR | Zbl

[12] D. Damjanović & A. Katok - "Local rigidity of partially hyperbolic actions. II: The geometric method and restrictions of Weyl chamber flows on S L ( n , 𝐑 ) / Γ ", Int. Math. Res. Not. 2011 (2011), p. 4405-4430. | MR | Zbl

[13] D. Dolgopyat -"Livsič theory for compact group extensions of hyperbolic systems", Mosc. Math. J. 5 (2005), p. 55-67. | DOI | MR | Zbl

[14] D. Dolgopyat & A. Wilkinson - "Stable accessibility is C 1 dense", Astérisque 287 (2003), p. 33-60. | Numdam | MR | Zbl

[15] V. Guillemin & D. Kazhdan - "On the cohomology of certain dynamical systems", Topology 19 (1980), p. 291-299. | DOI | MR | Zbl

[16] V. Guillemin & D. Kazhdan - "Some inverse spectral results for negatively curved 2-manifolds", Topology 19 (1980), p. 301-312. | DOI | MR | Zbl

[17] M. W. Hirsch - Differential topology, Graduate Texts in Math., vol. 33, Springer, 1994. | MR

[18] M. W. Hirsch, C. Pugh & M. Shub - Invariant manifolds, Lecture Notes in Math., vol. 583, Springer, 1977. | MR | Zbl

[19] J.-L. Journé - "A regularity lemma for functions of several variables", Rev. Mat. Iberoamericana 4 (1988), p. 187-193. | DOI | EuDML | MR | Zbl

[20] A. Katok & A. Kononenko - "Cocycles' stability for partially hyperbolic systems", Math. Res. Lett. 3 (1996), p. 191-210. | DOI | MR | Zbl

[21] A. Katok & V. Niţică - "Rigidity of higher rank abelian cocycles with values in diffeomorphism groups", Geom. Dedicata 124 (2007), p. 109-131. | DOI | MR | Zbl

[22] I. Kolář, P. W. Michor & J. Slovák - Natural operations in differential geometry, Springer, 1993. | DOI | MR | Zbl

[23] A. N. Livšic - "Certain properties of the homology of Y-systems", Mat. Zametki 10 (1971), p. 555-564. | MR | Zbl

[24] A. N. Livšic - "Cohomology of dynamical systems", Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), p. 1296-1320. | MR

[25] A. N. Livšic & J. G. Sinaĭ - "Invariant measures that are compatible with smoothness for transitive C-systems", Dokl. Akad. Nauk SSSR 207 (1972), p. 1039-1041. | MR | Zbl

[26] R. De La Llave - "Analytic regularity of solutions of Livsic's cohomology equation and some applications to analytic conjugacy of hyperbolic dynamical systems", Ergodic Theory Dynam. Systems 17 (1997), p. 649-662. | DOI | MR | Zbl

[27] R. De La Llave - "Bootstrap of regularity for integrable solutions of cohomology equations", in Modern dynamical systems and applications, Cambridge Univ. Press, 2004, p. 405-418. | MR | Zbl

[28] R. De La Llave, J. M. Marco & R. Mariyón - "Canonical perturbation theory of Anosov systems and regularity results for the Livšic cohomology equation", Ann. of Math. 123 (1986), p. 537-611. | DOI | MR | Zbl

[29] M. Nicol & M. Pollicott - "Livšic's theorem for semisimple Lie groups", Ergodic Theory Dynam. Systems 21 (2001), p. 1501-1509. | DOI | MR | Zbl

[30] M. Nicol & A. Török - "Whitney regularity for solutions to the coboundary equation on Cantor sets", Math. Phys. Electron. J. 13 (2007), Paper 6. | EuDML | MR | Zbl

[31] V. Niţică & A. Török - "Regularity of the transfer map for cohomologous cocycles", Ergodic Theory Dynam. Systems 18 (1998), p. 1187-1209. | DOI | MR | Zbl

[32] C. Pugh & M. Shub - "Stably ergodic dynamical systems and partial hyperbolicity", J. Complexity 13 (1997), p. 125-179. | DOI | MR | Zbl

[33] C. Pugh, M. Shub & A. Wilkinson - "Hölder foliations", Duke Math. J. 86 (1997), p. 517-546. | DOI | MR | Zbl

[34] C. Pugh, M. Shub & A. Wilkinson - "Correction to: "Hölder foliations" [Duke Math. J. 86 (1997), no. 3, 517-546; MR1432307 (97m:58155)]", Duke Math. J. 105 (2000), p. 105-106. | DOI | MR | Zbl

[35] D. Repovš, A. B. Skopenkov & E. V. Ščepin - "C 1 -homogeneous compacta in 𝐑 n are C 1 -submanifolds of 𝐑 n ", Proc. Amer. Math. Soc. 124 (1996), p. 1219-1226. | DOI | MR | Zbl

[36] F. Rodriguez Hertz, M. A. Rodriguez Hertz & R. Ures - "Accessibility and stable ergodicity for partially hyperbolic diffeomorphisms with 1d-center bundle", Invent. Math. 172 (2008), p. 353-381. | DOI | MR | Zbl

[37] W. A. Veech - "Periodic points and invariant pseudomeasures for toral endomorphisms", Ergodic Theory Dynam. Systems 6 (1986), p. 449-473. | DOI | MR | Zbl